Generalized binary closed sets in binary topological spaces

AUTHOR AND
AFFILIATION

KEYWORDS:

-

Issue Date:

April 2014

Pages:

25-30

ISSN:

2319-8044 (Online) – 2231-346X (Print)

Source:

Vol.26 – No.1

PDF

Click Here Download PDF

DOI:

jusps-A

ABSTRACT:

Recently the authors introduced the concept of binary topology between two sets and investigate its basic properties where a binary topology from X to Y is a binary structure satisfying certain axioms that are analogous to the axioms of topology. In this paper we introduce and study generalized binary closed sets and generalized binary open sets that are analogous to the generalized closed sets and generalized open sets in point set topology

Copy the following to cite this Article:

, “Generalized binary closed sets in binary topological spaces”, Journal of Ultra Scientist of Physical Sciences, Volume 26, Issue 1, Page Number 25-30, 2016


Copy the following to cite this URL:

, “Generalized binary closed sets in binary topological spaces”, Journal of Ultra Scientist of Physical Sciences, Volume 26, Issue 1, Page Number 25-30, 2016

Available from: http://www.ultrascientist.org/paper/161/


Recently the authors introduced the concept of binary topology between two sets and investigate its basic properties where a binary topology from X to Y is a binary structure satisfying certain axioms that are analogous to the axioms of topology. In this paper we introduce and study generalized binary closed sets and generalized binary open sets that are analogous to the generalized closed sets and generalized open sets in point set topology